| Model Number |
6550 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending investigation.There was no remedial action taken. this device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot dropped. there was no patient involvement.
Additional Manufacturer Narrative
The final device was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.
Event or Problem Description